Alert archive / Utah / Wind Advisories in 2009

Wind Advisory 24, NWS Salt Lake City, UT

October 28, 2009

NWS Salt Lake City, UT issued this wind advisory at Oct 28, 2009, 3:33 AM MDT. It took effect at Oct 28, 2009, 10:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2009, 3:33 AM MDT (09:33 UTC)
In effect from
Oct 28, 2009, 10:00 AM MDT
Expired
Oct 28, 2009, 6:00 PM MDT
In force
8 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 280933
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
333 AM MDT WED OCT 28 2009

...GUSTY WINDS REDEVELOPING LATE THIS MORNING AND AFTERNOON...

.GUSTY NORTHERLY WINDS WILL INCREASE TODAY AS A LOW PRESSURE
SYSTEM STRENGTHENS OVER WESTERN COLORADO.

UTZ003>005-019-020-281800-
/O.NEW.KSLC.WI.Y.0024.091028T1600Z-091029T0000Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
333 AM MDT WED OCT 28 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SALT LAKE AND TOOELE
VALLEYS...SOUTHERN WASATCH FRONT...GREAT SALT LAKE DESERT...UTAHS
DIXIE INCLUDING ZION NATIONAL PARK...AND SOUTH CENTRAL UTAH.

GUSTY NORTHERLY WINDS WILL STRENGTHEN DURING THE LATE MORNING AND
AFTERNOON HOURS WITH WIND GUSTS APPROACHING 50 MPH ACROSS
PORTIONS OF WESTERN AND SOUTHERN UTAH. THE WINDS ARE EXPECTED TO
DIMINISH THIS EVENING WITH SUNSET.

STRONG CROSS WINDS WILL CAUSE TRAVEL DIFFICULTIES ON WEST EAST
ROADWAYS SUCH AS INTERSTATE 80...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 
WWUS75 KSLC 281614
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1014 AM MDT WED OCT 28 2009

UTZ003-281715-
/O.CAN.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
SALT LAKE AND TOOELE VALLEYS-
1014 AM MDT WED OCT 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE SALT LAKE AND TOOELE VALLEYS. GUSTY NORTH
WINDS ARE STILL EXPECTED TODAY BUT SPEEDS WILL BE GENERALLY IN THE
15 TO 30 MPH RANGE...BELOW ADVISORY CRITERIA.

$$

UTZ004-005-019-020-290000-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
1014 AM MDT WED OCT 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT...GREAT SALT
LAKE DESERT...UTAHS DIXIE INCLUDING ZION NATIONAL PARK...AND SOUTH
CENTRAL UTAH.

GUSTY NORTHERLY WINDS WILL STRENGTHEN DURING THE LATE MORNING AND
AFTERNOON HOURS WITH WIND GUSTS APPROACHING 50 MPH ACROSS
PORTIONS OF WESTERN AND SOUTHERN UTAH. THE WINDS ARE EXPECTED TO
DIMINISH THIS EVENING WITH SUNSET.

STRONG CROSS WINDS WILL CAUSE TRAVEL DIFFICULTIES ON WEST EAST
ROADWAYS SUCH AS INTERSTATE 80...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 281724
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1124 AM MDT WED OCT 28 2009

UTZ012-290000-
/O.EXA.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
CASTLE COUNTRY-
1124 AM MDT WED OCT 28 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

THIS WIND ADVISORY IS FOR THE CASTLE COUNTRY INCLUDING PRICE...
EMERY AND SUNNYSIDE.

STRONG NORTHERLY WINDS WITH WIND GUSTS APPROACHING 50 MPH WILL
CONTINUE THROUGH THE AFTERNOON ACROSS PORTIONS OF EMERY AND
SOUTHERN CARBON COUNTIES.

WINDS WILL DIMINISH WITH SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA...INCLUDING ALONG ROUTE 6...SHOULD BE PREPARED FOR SUDDEN
GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT.

&&

$$

UTZ004-005-019-020-290000-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
1124 AM MDT WED OCT 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT...GREAT SALT
LAKE DESERT...UTAHS DIXIE INCLUDING ZION NATIONAL PARK...AND
SOUTH CENTRAL UTAH.

GUSTY NORTHERLY WINDS WILL STRENGTHEN DURING THE LATE MORNING AND
AFTERNOON HOURS WITH WIND GUSTS APPROACHING 50 MPH ACROSS
PORTIONS OF WESTERN AND SOUTHERN UTAH. THE WINDS ARE EXPECTED TO
DIMINISH THIS EVENING WITH SUNSET.

STRONG CROSS WINDS WILL CAUSE TRAVEL DIFFICULTIES ON WEST EAST
ROADWAYS SUCH AS INTERSTATE 80...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 282124
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
324 PM MDT WED OCT 28 2009

UTZ004-005-012-019-020-290000-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
CASTLE COUNTRY-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-
324 PM MDT WED OCT 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT...GREAT SALT
LAKE DESERT...UTAHS DIXIE INCLUDING ZION NATIONAL PARK...AND
SOUTH CENTRAL UTAH.

GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE
AFTERNOON...WITH WIND GUSTS APPROACHING 50 MPH ACROSS PORTIONS OF
WESTERN AND SOUTHERN UTAH. THE WINDS ARE EXPECTED TO DIMINISH THIS
EVENING WITH SUNSET.

STRONG CROSS WINDS WILL CAUSE TRAVEL DIFFICULTIES ON WEST EAST
ROADWAYS SUCH AS INTERSTATE 80...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 282345
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 PM MDT WED OCT 28 2009

UTZ004-005-012-019-020-290045-
/O.EXP.KSLC.WI.Y.0024.000000T0000Z-091029T0000Z/
SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
CASTLE COUNTRY-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-
545 PM MDT WED OCT 28 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT...GREAT SALT LAKE
DESERT AND MOUNTAINS...CASTLE COUNTRY...UTAHS DIXIE AND SOUTH
CENTRAL UTAH WILL EXPIRE AT 6 PM MDT THIS EVENING.

WINDS WILL CONTINUE TO SLOWLY DIMINISH ACROSS THE AREA THIS
EVENING. NORTH WINDS OF 20 TO 30 MPH WILL LIKELY CONTINUE THROUGH
MID-EVENING...BUT ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 28, 3:33 AM MDT, 0 minutes earlier.

Area forecast discussion, Oct 28, 3:33 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
333 AM MDT WED OCT 28 2009

.SYNOPSIS...A STRONG COLD STORM SYSTEM WILL STALL NEAR THE FOUR
CORNERS AREA TODAY. THIS SYSTEM WILL THEN MOVE EAST AGAIN
TONIGHT AND THURSDAY. HIGH PRESSURE WILL RETURN TO THE AREA FOR
THE WEEKEND.

&&

.DISCUSSION...WATER VAPOR LOOP SHOWS AN UPPER LOW OVER UTAH AS A
RIDGE DOMINATES THE EASTERN PACIFIC. 400-250MB ACARS WIND
OBSERVATIONS SHOW A 150-195KT NORTHERLY JET FROM THE PACIFIC
NORTHWEST INTO CENTRAL CALIFORNIA...DIMINISHING TO 140KT AS IT
ROUNDS THE UPPER TROUGH OVER CENTRAL ARIZONA. 00Z 700MB ANALYSIS
SHOWS THE COLD FRONT HAS BLASTED SOUTH INTO CENTRAL ARIZONA. COLD
ADVECTION WAS OCCURRING WITH -12C AT KSLC AND -13C UPSTREAM AT KLKN.
00Z KSLC RAOB INDICATES STEEP LAPSE RATES UP TO ABOUT 400MB...WITH
SATURATION NEAR 700MB.

GOES/RUC PRECIPITABLE WATER INDICATE VALUES HAVE FALLEN TO A TENTH
OF AN INCH ACROSS THE REGION...REMAINING IN THE QUARTER TO HALF INCH
RANGE DOWNSTREAM OF THE GREAT SALT LAKE.

GREAT SALT LAKE WATER TEMPERATURE IS ABOUT +12C...AND WITH 700MB
TEMPERATURES NEAR -12C THERMODYNAMIC PROFILE REMAINS QUITE UNSTABLE
OVER THE LAKE. RADAR CONTINUES TO SHOW RETURNS ACROSS THE TOOELE
VALLEY DOWNSTREAM OF THE LAKE DIMINISHING EARLY THIS MORNING.
ANTICIPATE LAKE EFFECT WILL CONTINUE TO DIMINISH THIS MORNING AS
WINDS VEER NORTHEAST OFF THE SURFACE...INTRODUCING GREATER SHEAR IN
THE LOWER LEVELS...THOUGH A FEW SNOW SHOWERS WILL OCCUR GIVEN THE
AMOUNT OF INSTABILITY.

IR SATELLITE TRENDS SUGGEST WRAP AROUND PRECIPITATION ASSOCIATED
WITH THE DEEPENING CYCLONE OVER WESTERN COLORADO CONTINUES TO
INCREASE IN COVERAGE ACROSS EAST CENTRAL UTAH (COOLING CLOUD TOPS
FROM EAST TO WEST). THIS PROCESS WILL BE ACCOUNTABLE FOR MUCH OF THE
REMAINING PRECIPITATION ACROSS THE REGION...WITH SPOTTY INSTABILITY
SNOW SHOWERS DEVELOPING LATE THIS MORNING AND THIS AFTERNOON.

NORTHERLY 700MB WINDS INCREASE TO ABOUT 40KTS TODAY DUE TO THE
ARRIVAL OF THE STRONGER WINDS ALOFT AND THE DEEPENING CYCLONE TO THE
SOUTHEAST. EXPECT WIND GUSTS IN THE RANGE OF 45 TO 55 MPH TODAY
ACROSS MUCH OF WESTERN AND SOUTHERN UTAH. HAVE ISSUED WIND
ADVISORIES FOR ZONES 3/4/5/19/20...AND WILL LET THE WINTER WEATHER
ADVISORY CARRY THE MESSAGE FOR ZONES 15/16.

AS THE UPPER LEVEL JET ROUNDS THE TROUGH...EXPECTING THE CIRCULATION
TO EASE EAST LATER TONIGHT AND TOMORROW. THIS WILL LEAD TO BUILDING
HEIGHTS AND SHOULD CONTRIBUTE TO DIMINISHING SNOW ACROSS THE REGION.

MODELS CONTINUE TO INDICATE THAT A WARM FRONTAL FEATURE WILL CROSS
THE FORECAST AREA THURSDAY NIGHT AND FRIDAY. THIS SHOULD LEAD TO A
WARMING TREND ACROSS THE REGION HEADING INTO THE WEEKEND. LARGE
SCALE ANTICYCLONIC FLOW SHOULD KEEP THE MAJORITY OF PRECIPITATION
ACROSS THE PACIFIC NORTHWEST AND NORTHERN ROCKIES DURING THIS TIME
PERIOD WITH PRECIPITATION CHANCES AND QPF REMAINING RATHER LOW
ACROSS NORTHERN UTAH.

HIGH PRESSURE IS EXPECTED TO BUILD IN TO THE AREA BEGINNING
SATURDAY. A SHORTWAVE WILL MOVE TO THE NORTH OF THE FORECAST AREA
SATURDAY AFTERNOON/SUNDAY. BOTH THE GFS AND THE EC SHOW THE
SHORTWAVE...BUT THE BULK OF THE PRECIPITATION WILL REMAIN TO THE
NORTH OF THE AREA. HOWEVER...LEFT SLIGHT CHANCE POPS ACROSS THE
NORTHERN MOUNTAINS THROUGH THE WEEKEND. THERE IS GOOD MODEL
AGREEMENT FOR A WARMING TREND UNDER HIGH PRESSURE NEXT WEEK. THE EC
SHOWS A MUCH MORE RAPID WARMING TREND. NUDGED TEMPS UP A BIT EARLY
NEXT WEEK...BUT NOT AS MUCH AS THE EC WOULD SUGGEST...AS WEAK WINDS
AND STABLE CONDITIONS WILL LIKELY LIMIT MIXING.

&&

.AVIATION...NORTH WINDS WILL CONTINUE THROUGH THE MORNING AT THE SLC
TERMINAL. CEILINGS ARE EXPECTED TO REMAIN ABOVE 7000FT THROUGH 18Z
BEFORE LOWERING TO BETWEEN 5000FT AND 6000FT AGL. HOWEVER...THERE IS
A 30 PERCENT CHANCE THAT CIGS MAY LOWER AS EARLY AS 16Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 11 PM WEDNESDAY FOR UTZ008-UTZ009-
     UTZ010-UTZ517.

     WINTER WEATHER ADVISORY UNTIL 11 PM WEDNESDAY FOR UTZ518.

     WINTER WEATHER ADVISORY UNTIL 4 PM WEDNESDAY FOR UTZ011-UTZ012-
     UTZ013-UTZ014-UTZ015-UTZ016.

     WIND ADVISORY FROM 10 AM WEDNESDAY TO 6 PM WEDNESDAY FOR UTZ003-
     UTZ004-UTZ005-UTZ019-UTZ020.

WY...WINTER WEATHER ADVISORY UNTIL 4 PM WEDNESDAY FOR WYZ021.

&&

PUBLIC...ROGOWSKI/HOSENFELD
AVIATION...HOSENFELD

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 27, 4:08 AM MDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 AM MDT TUE OCT 27 2009

UTZ001>016-019>021-517-518-WYZ021-281200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
408 AM MDT TUE OCT 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WET AND COLD STORM SYSTEM WILL AFFECT THE REGION INTO
MIDWEEK...BRINGING GUSTY WINDS AND SNOW TO THE VALLEY FLOOR ACROSS
NORTHERN AND CENTRAL UTAH...AND PORTIONS OF SOUTHEAST UTAH. THE
STRONG WINDS MAY AFFECT WIND SENSITIVE OPERATIONS ACROSS MUCH OF
WESTERN UTAH. WITH TREES KEEPING THE FOLIAGE IN SOME
LOCATIONS...AREAS RECEIVING HEAVIER SNOW AMOUNTS MAY EXPERIENCE
SPORADIC POWER OUTAGES DUE TO DOWNED TREES. SEE THE LATEST WINTER
WEATHER STATEMENT FOR INFORMATION ON WARNINGS...ADVISORIES...AND
FORECAST SNOWFALL AMOUNTS.

AN AREA OF ENHANCED SNOWFALL IS EXPECTED TO THE SOUTH OF THE GREAT
SALT LAKE TONIGHT...INCLUDING THE WESTERN PORTION OF THE SALT LAKE
VALLEY AND TOOELE VALLEY.

IN ADDITION TO THE SNOW...MUCH COLDER TEMPERATURES WILL FOLLOW
THE COLD FRONT. ALL BUT THE LOWEST VALLEYS OF FAR SOUTHERN UTAH
WILL BE BELOW FREEZING TONIGHT THROUGH THURSDAY NIGHT...EFFECTIVELY
ENDING THE GROWING SEASON FOR SPOTTY LOCATIONS WHICH HAVE YET TO
RECEIVE A HARD FREEZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY WINDS ARE EXPECTED TO REDEVELOP ACROSS MUCH OF
WESTERN AND CENTRAL UTAH WEDNESDAY...POTENTIALLY AFFECTING WIND
SENSITIVE OPERATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Wind Advisories in Utah, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.